See Alike in...

Alike App

Browser

Krystal4532

771d

Hi does anyone feel like the first week of treatment being on meds the worst thing ever??? Like will I be like this forever???? I’m so upset

Top reply
    • 603teacher

      770d

      It is your body starting to get used to them. When you get used to them things will be soooo much better! Chin up

    • 603teacher

      770d

      It is your body starting to get used to them. When you get used to them things will be soooo much better! Chin up

    • curlyhobbit

      770d

      Yes, for me it took 2 weeks. I came from another med that was not helping anymore and also a very stressful situation. So I experienced a lot of anxiety and suicidal thoughts. Thankfully I have a great support system and also I was able to look for info about the meds and understand what I was going through.

    • SongSparrow

      770d

      Yesssssss. Just know it does get better, but you are not alone.

    • Eden31

      770d

      I refuse the medication because I literally can’t allow it to get worse before it gets better which is what you can expect with most meds. I like to cope without medicine.

    • NervousNel

      771d

      🙋‍♀️ I'm about to start a new med this week and I'm dreading it!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion